# SDR 20001127SH012

- Difficulty date: October 27, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: N450BA
- Make and model: Beech C 23
- Aircraft serial: M2342
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Housing
- Part number: 16981001127
- Condition: Broken
- Location: Nlg
- Part time: 500 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ASSEMBLY FELL OFF THE AIRCRAFT ON TAKEOFF.  FOUND THE HOUSING HAD CRACKED OUT WHERE THE STEERING ASSY ATTACHES.  THIS AREA SHOWED SIGNS OF BEING CRACKED FOR SOME TIME.  (X)
